# SDR CALA2025022002402

- Difficulty date: February 19, 2025
- Submitted: February 21, 2025
- Operation: Air carrier
- Aircraft: N38443
- Make and model: Boeing 737924ER
- Aircraft serial: 31655
- Aircraft time: 44,437 hours, 15,942 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Indication
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

FWD LAV SMOKE ALARM GOING OFF UPON ARRIVAL TO THE AIRCRAFT NO EVIDENCE OF SMOKE OR ODOR, SUSPECT SET OFF DUE TO COLD TEMPERATURES.REF AMM 20-60-01 AND FM LAV SMOKE BREAKER CYCLED; ALARM EXTINGUISHED. OK TO CONTINUE.
